Hi. I've posted a few times on this website, but in regards to the possibility of cancer-related wasting in light of a bone swelling on my jaw. A biopsy came back as "benign" however I'm not sure it was done correctly, etc. and hence plan to have another one. It's all the more concerning because my wasting "formally" began when the bone swelling increased in size back in January and then intensified after the biopsy. Anyone who wants to read the "complete" background can go here:
ANYWAY, with respect to the thyroid. Starting in the spring of 2006, I began to have a variety of symptoms including:
Increased Urine Output
Testing of both my thyroid output (TSH and T4) revealed levels well within the normal range, and a 3-Hour Glucose Tolerance Test ruled out the possibility of diabetes.
After this wasting situation began, doctors re-ran the thyroid testing. The first test had the TSH at 1.75 and the T4 Free at 1.4. Another blood test, ran a few weeks later, had the TSH at 1.22.
From everything I've read, the TSH has to be under 0.5 to be considered "hyperthyroidism". This is confusing because all of my symptoms (those that appeared before the possible-tumor) all pointed to hyperthyroidism and hence I was certain that was the problem.
Is there any relevance to my TSH dropping from 1.75 to 1.22 within the span of 3 weeks, or is this something that can fluctuate daily? Also, while I don't know what my thyroid panel was before this all began, could it be possible that, if my TSH was normally at around 3.0, a drop to 1.75/1.22 could in fact, cause these symptoms? (That is to say, hyperthyroidism for me is simply not what it is clinically defined as).
I'm really at a loss here because there is nothing to explain why I'm loosing all this weight (yet paradoxically not loosing any weight on a scale), as well as all of the symptoms listed above.
Thanks for your time.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?